Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a theorem due to Borsuk


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 54 (1948), 1125-1132
DOI: https://doi.org/10.1090/S0002-9904-1948-09138-8
MathSciNet review: 0029503
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Lefschetz, Algebraic topology, Princeton, 1942.
  • 2. S. Lefschetz, Topics in topology, Annals of Mathematics Studies, Princeton, 1942. MR 7094
  • 3. K. Borsuk, Fund. Math. vol. 24 (1935) pp. 249-258.
  • 4. Sze-Tsen Hu, C. R. Acad. Sci. URSS. vol. 57 (1947), pp. 231-234.
  • 5. W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1941. MR 6493
  • 6. J. H. C. Whitehead, Comment, Math. Helv. vol. 22 (1949). MR 29171
  • 7. R. H. Fox, Ann. of Math. vol. 44 (1943) pp. 40-50. MR 7980
  • 8. H. Samelson, Ann. of Math. vol. 45 (1944) pp. 448-449. MR 10973
  • 9. P. Alexandroff and H. Hopf, Topologie, Berlin, 1935, and Ann Arbor, 1945.
  • 10. N. Bourbaki, Topologie générale, Chap. I, Structures topologiques, Paris, 1940. (Actualités Scientifiques et Industrielles, no. 858.)
  • 11. N. Bourbaki, Topologie générale, chap. III, Paris, 1942. (Actualités Scientifiques et Industrielles, No. 916.) MR 9103


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09138-8

American Mathematical Society